Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 70, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 9, 2008, 11:33 AM CST for Grant Parish, LaSalle Parish, Louisiana. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2008, 11:33 AM CST (17:33 UTC)
- Expired
- Dec 9, 2008, 12:15 PM CST
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Grant Parish, LA, LaSalle Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 12:10 PM CST | TORNADO | 6 Nnw Midway, LA | SEVERAL TREES WERE UPROOTED OR SNAPPED. |
| Dec 9, 12:15 PM CST | TORNADO | 6 N Midway, LA | *** 1 INJ *** SEVERAL MODULAR HOMES WERE COMPLETELY DESTROYED. ONE MAN RECEIVED MINOR INJURIES AS HE WAS TEMPORARILY TRAPPED IN HIS HOME WHEN THE STORM STRUCK. 2 BRICK HOMES IN THE IMMEDIATE AREA SUFFERED SEVERE ROOF DAMAGE. SEVERAL TREES WERE SNAPPED OR UPROO |
| Dec 9, 12:19 PM CST | TORNADO | 8 N Jena, LA | A TORNADO CAUSED EF1 DAMAGE ON WILBURN RD. SEVERAL TREES WERE SNAPPED OR UPROOTED. THE PATH OF THE STORM WAS 100 YARDS WIDE. |
| Dec 9, 12:25 PM CST | TSTM WND DMG | 4 Nw Jena, LA | ALONG HWY 127...TRAILERS DAMAGED IN SUMMERFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 9:32 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 20.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 091733
TORSHV
LAC043-059-091815-
/O.NEW.KSHV.TO.W.0070.081209T1733Z-081209T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 AM CST TUE DEC 9 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 1215 PM CST
* AT 1125 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A TORNADO 29 MILES SOUTHWEST OF MIDWAY...OR ABOUT NEAR
PINEVILLE...MOVING NORTHEAST AT 35 MPH. DAMAGE HAS ALREADY BEEN
REPORTED WITH THIS TORNADO. TAKE SHELTER NOW
* THE TORNADO WILL BE NEAR...
JENA AND MIDWAY BY 1215 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3136 9201 3135 9208 3140 9214 3147 9216
3148 9220 3139 9260 3140 9265 3193 9221
3192 9200
TIME...MOT...LOC 1733Z 228DEG 31KT 3142 9243
$$
BUTTS2 follow-up statements
000
WWUS54 KSHV 091745
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 AM CST TUE DEC 9 2008
LAC043-059-091815-
/O.CON.KSHV.TO.W.0070.000000T0000Z-081209T1815Z/
GRANT LA-LA SALLE LA-
1143 AM CST TUE DEC 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CST FOR LA SALLE
AND SOUTHEASTERN GRANT PARISHES...
AT 1139 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SIMMS...OR ABOUT 8
MILES NORTH OF PINEVILLE...MOVING NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
ROGERS...WHITE SULPHUR SPRINGS AND THOMPSON FERRY BY 1155 AM CST...
NEBO AND EDEN BY 1205 PM CST...
GOOD PINE BY 1210 PM CST...
JENA...MIDWAY...WHITEHALL AND TROUT BY 1215 PM CST...
DAMAGE HAS ALREADY BEEN REPORTED WITH THIS STORM AS IT PASSED
THROUGH RAPIDES PARISH. TAKE COVER NOW
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE
IN SHREVEPORT.
LAT...LON 3136 9201 3135 9208 3140 9214 3147 9216
3148 9220 3139 9260 3140 9265 3193 9221
3192 9200
TIME...MOT...LOC 1743Z 228DEG 31KT 3147 9235
$$
BUTTS000
WWUS54 KSHV 091804
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CST TUE DEC 9 2008
LAC043-091814-
/O.CAN.KSHV.TO.W.0070.000000T0000Z-081209T1815Z/
GRANT LA-
1204 PM CST TUE DEC 9 2008
...THE TORNADO WARNING FOR EAST CENTRAL GRANT PARISH IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF GRANT
PARISH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3151 9219 3163 9233 3177 9234 3181 9231
3184 9228 3185 9228 3188 9224 3193 9221
3192 9200 3151 9200
TIME...MOT...LOC 1804Z 210DEG 31KT 3168 9225
$$
LAC059-091815-
/O.CON.KSHV.TO.W.0070.000000T0000Z-081209T1815Z/
LA SALLE LA-
1204 PM CST TUE DEC 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CST FOR LA SALLE
PARISH...
AT 1202 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR EDEN...OR ABOUT 25
MILES NORTH OF PINEVILLE...MOVING NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
SEARCY...TROUT...GOOD PINE AND MIDWAY BY 1210 PM CST...
SUMMERVILLE BY 1215 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3151 9219 3163 9233 3177 9234 3181 9231
3184 9228 3185 9228 3188 9224 3193 9221
3192 9200 3151 9200
TIME...MOT...LOC 1804Z 210DEG 31KT 3168 9225
$$
BUTTSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 9, 11:31 AM CST, 2 minutes earlier.
Area forecast discussion, Dec 9, 11:31 AM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 AM CST TUE DEC 9 2008
.DISCUSSION...
UPDATED ZONES AGAIN TO DROP EXPIRED WATCH 944. ADJUSTED POPS UP A
LITTLE IN PORTIONS OF EAST TEXAS TO ACCOUNT FOR CURRENT TREND OF
INCREASING COVERAGE. NO OTHER CHANGES AT THIS TIME.
&&
.AVIATION...
SCT CONVECTION ACROSS SE HALF OF CWA. COVERAGE MORE NUMEROUS
WITH NEXT WAVE OF ACTIVITY FURTHER TO THE NORTH AND WEST. GUSTY
WINDS TO NEAR 35 MPH MOVD ACROSS SHV SITE....EXPECTED EASTWARD ALONG
GENERAL I-20 CORRIDOR. SHOWERS TAPER OFF NORTH OF I-30. STRONG COLD
FRONT STILL LOCATED TO THE NW OF CWA. A BRIEF PERIOD OF CLEARING AHEAD
OF FRONT NOTED...WITH SHARP WIND SHIFT AND IFR/LOW VFR SOLID CLOUD
BANK WITH FROPA. DEEP MOISTURE ON 12Z SOUNDING TO 700 MB SUGGEST
CLOUDS IN PLACE THRU MOST OF WARM SECTOR. LOW LVL JET 60KTS SUGGEST
WINDS MIX TO SFC THIS AFTN./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 38 42 31 51 / 80 30 20 10 0
MLU 71 43 50 32 46 / 100 60 20 30 20
DEQ 63 31 40 26 52 / 50 30 10 0 0
TXK 68 35 39 30 53 / 60 30 10 10 0
ELD 70 39 45 30 49 / 90 50 20 20 20
TYR 67 34 39 30 56 / 50 20 10 10 0
GGG 70 35 40 29 54 / 60 20 10 10 0
LFK 74 37 45 29 52 / 70 30 30 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
14/07Hazardous weather outlook, Dec 9, 6:00 AM CST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CST TUE DEC 9 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-091800- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CST TUE DEC 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND FOR NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE FOUR STATE REGION TODAY AND ENDING FROM WEST TO EAST DURING THE NIGHT. SOME OF THE THUNDERSTORMS WILL BECOME SEVERE PRODUCING LARGE HAIL...HIGH AND POSSIBLY DAMAGING WINDS...DEADLY LIGHTNING...AND HAVE THE POTENTIAL TO PRODUCE ISOLATED TORNADOES. THE THUNDERSTORMS WILL ALSO CONTAIN LOCALLY HEAVY RAINFALL WHICH WILL PRODUCE PONDING OF WATER IN STREETS... LOW LYING...AND POOR DRAINAGE AREAS. ALSO...A LAKE WIND ADVISORY WILL BE IN EFFECT THROUGH 4 AM CST WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS WILL BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Dec 9, 8:20 AM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM HAIL S SHREVEPORT 32.47N 93.80W
12/09/2008 E0.75 INCH CADDO LA PUBLIC
HAIL REPORTED AT E BERT KOUNS LOOP AND MILLICENT WAY.
&&
18Special weather statement, Dec 9, 8:51 AM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 AM CST TUE DEC 9 2008
TXZ138-151-091515-
HARRISON-PANOLA-
851 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 915 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
HARRISON AND PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BECKVILLE...DEBERRY...ELYSIAN FIELDS AND WASKOM...
AT 849 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BECKVILLE...OR 11 MILES NORTHWEST OF
CARTHAGE...MOVING NORTHEAST AT 45 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS 40 TO 50 MPH
ARE EXPECTED WITH THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3228 9453 3230 9453 3232 9450 3239 9448
3239 9449 3239 9452 3240 9455 3262 9404
3229 9404 3213 9452 3224 9456
TIME...MOT...LOC 1451Z 238DEG 40KT 3229 9444
BUTTSSpecial weather statement, Dec 9, 9:18 AM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST TUE DEC 9 2008
LAZ001-002-010-TXZ126-138-151-091600-
BOSSIER-CADDO-DE SOTO-HARRISON-MARION-PANOLA-
918 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1000 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER AND NORTHERN DE SOTO...
IN NORTHEAST TEXAS...
EASTERN MARION...EASTERN HARRISON AND EASTERN PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BENTON...BLANCHARD...BOSSIER CITY...EASTWOOD...GREENWOOD...OIL
CITY...PLAIN DEALING...RED CHUTE...SHREVEPORT...STONEWALL...
DEBERRY...ELYSIAN FIELDS...KARNACK AND WASKOM...
AT 916 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
KARNACK TO ELYSIAN FIELDS TO CARTHAGE...OR ALONG A LINE EXTENDING
FROM 10 MILES EAST OF MARSHALL TO 17 MILES SOUTHEAST OF MARSHALL TO
CARTHAGE...MOVING NORTHEAST AT 40 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS AROUND 40
MPH ARE EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3204 9440 3233 9421 3267 9431 3300 9361
3271 9355 3224 9355 3223 9360 3217 9355
TIME...MOT...LOC 1518Z 236DEG 37KT 3259 9416 3238 9412
3217 9426
BUTTSSpecial weather statement, Dec 9, 10:27 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CST TUE DEC 9 2008
LAZ001>004-010-012-091730-
BIENVILLE-BOSSIER-CADDO-CLAIBORNE-DE SOTO-WEBSTER-
1027 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1130 AM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
EASTERN CADDO...BOSSIER...WEBSTER...CLAIBORNE...
WESTERN BIENVILLE AND NORTHERN DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
BOSSIER CITY...COTTON VALLEY...EASTWOOD...GIBSLAND...HAUGHTON...
HAYNESVILLE...HOMER...MINDEN...RED CHUTE...RINGGOLD...SAREPTA...
SIBLEY AND STONEWALL...
AT 1024 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
SAREPTA TO EASTWOOD TO BOSSIER CITY TO STONEWALL...MOVING EAST AT 25
MPH. HAIL SMALLER THAN THREE QUARTERS OF AN INCH HAS BEEN REPORTED
WITH THIS LINE OF THUNDERSTORMS.
IN ADDITION TO THE RISK OF SMALL HAIL...WINDS 40 TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3300 9291 3266 9294 3252 9299 3228 9322
3223 9394 3247 9371 3260 9366 3295 9363
TIME...MOT...LOC 1627Z 265DEG 23KT 3287 9353 3261 9355
3248 9360 3231 9377
BUTTSLocal storm report, Dec 9, 10:40 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL S BOSSIER CITY 32.52N 93.66W
12/09/2008 E0.50 INCH BOSSIER LA TRAINED SPOTTER
HAIL OCCURRED JUST SOUTH OF THE CENTURYTEL CENTER.
&&
JTThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:35 AM CST | Tornado Warning | SHV | Caddo, De Soto | 25 min |
| Dec 9, 4:59 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 46 min |
| Dec 9, 5:04 AM CST | Tornado Warning | SHV | Bossier, Caddo, De Soto, Webster | 41 min |
| Dec 9, 5:51 AM CST | Tornado Warning | SHV | De Soto, Red River | 39 min |
| Dec 9, 6:19 AM CST | Tornado Warning | SHV | Bienville, Bossier, De Soto, Red River, Webster | 56 min |
| Dec 9, 9:18 AM CST | Special Weather Statement | SHV | Bossier, Caddo | 42 min |
| Dec 9, 9:28 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Winn | 32 min |
| Dec 9, 10:27 AM CST | Special Weather Statement | SHV | Bossier, Claiborne, Webster | 63 min |
| Dec 9, 11:08 AM CST | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 37 min |
| Dec 9, 11:20 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 40 min |
| Dec 9, 12:09 PM CST | Special Weather Statement | SHV | Union | 51 min |
| Dec 9, 12:17 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 28 min |
| Dec 9, 12:19 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 41 min |
| Dec 9, 12:45 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 30 min |
| Dec 9, 12:58 PM CST | Special Weather Statement | SHV | Union | 62 min |
| Dec 9, 1:19 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 41 min |
| Dec 9, 1:34 PM CST | Special Weather Statement | SHV | Natchitoches | 56 min |
| Dec 9, 1:40 PM CST | Tornado Warning | SHV | Natchitoches, Winn | 35 min |
| Dec 9, 1:57 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 36 min |
| Dec 9, 2:22 PM CST | Special Weather Statement | SHV | Jackson | 23 min |
| Dec 9, 2:27 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 20 min |
| Dec 9, 3:08 PM CST | Tornado Warning | SHV | Caldwell, Winn | 37 min |
| Dec 9, 3:45 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 30 min |
| Dec 9, 4:20 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 55 min |
| Dec 9, 5:34 PM CST | Areal Flood Advisory | SHV | Ouachita | 56 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.